MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW
Health Effect - Clinical Code No Information (3190)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an ankle ligamentoplasty surgery the anchor broke during the introduction into the lateral malleolar tip.The location was well prepared prior to implementation, with a pin.It was impossible to extract the anchor, and difficult to put the second one, because of the anchor that remained in place.The surgery was lengthened by 45 minutes.It was not possible to remove the broken fragment.The surgery was completed successfully with a new device of the same part number.

Brand Name
SUTR ANCH,CRKSCRW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7841974
Report Number1220246-2018-00617
Device Sequence Number13949805
Product Code HWC
UDI-Device Identifier00888867022652
UDI-Public00888867022652
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberSUTR ANCH,CRKSCRW
Device Catalogue NumberAR-1915SF
Device Lot NumberF180363
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date09/04/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;